# SDR 04FDEA00630

- Difficulty date: March 9, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AEA709469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG - W/W HYD SERVICING CONTAINER SUPPORT INBOARD ANGLE BRACKET CRACKED.  REPAIRED AS PER EA 1-5310-75313, TITLE:  FUSELAGE - LEFT WHEEL WELL - HYDRAULIC RESERVOIR SUPPORTING STRUCTURE - BRACKET REPAIR.
